On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem
Matematičeskie zametki, Tome 91 (2012) no. 4, pp. 624-628
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
ergodic theorems, rates of convergence, spectral measures, stationary processes in the wide sense.
Mots-clés : correlation coefficients
Mots-clés : correlation coefficients
@article{MZM_2012_91_4_a15,
author = {A. G. Kachurovskii and V. V. Sedalishchev},
title = {On the {Constants} in the {Estimates} of the {Rate} of {Convergence} in the {Birkhoff} {Ergodic} {Theorem}},
journal = {Matemati\v{c}eskie zametki},
pages = {624--628},
year = {2012},
volume = {91},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2012_91_4_a15/}
}
TY - JOUR AU - A. G. Kachurovskii AU - V. V. Sedalishchev TI - On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem JO - Matematičeskie zametki PY - 2012 SP - 624 EP - 628 VL - 91 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_2012_91_4_a15/ LA - ru ID - MZM_2012_91_4_a15 ER -
A. G. Kachurovskii; V. V. Sedalishchev. On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem. Matematičeskie zametki, Tome 91 (2012) no. 4, pp. 624-628. http://geodesic.mathdoc.fr/item/MZM_2012_91_4_a15/
[1] V. F. Gaposhkin, TVP, 46:2 (2001), 370–375 | MR | Zbl
[2] F. Móricz, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 35:4 (1976), 299–314 | DOI | MR | Zbl
[3] A. G. Kachurovskii, UMN, 51:4(310) (1996), 73–124 | MR | Zbl
[4] V. F. Gaposhkin, Matem. zametki, 64:3 (1998), 366–372 | MR | Zbl
[5] A. G. Kachurovskii, V. V. Sedalischev, Matem. sb., 202:8 (2011), 21–40
[6] N. A. Dzhulai, A. G. Kachurovskii, Sib. matem. zhurn., 52:5 (2011), 1039–1052
[7] V. F. Gaposhkin, Izv. AN SSSR. Ser. matem., 39:6 (1975), 1366–1392 | MR | Zbl